Hearing loss & Viagra

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

B&B's World
Regular Member


Date Joined Mar 2007
Total Posts : 120
   Posted 5/22/2010 1:16 PM (GMT -6)   
Anyone out there notice a change in their hearing with the use of Viagra, Cialis, etal?  B has some  hearing loss as the result of unprotected use of loud equipment many years ago.  But within the last few weeks I perceived that his hearing has deteriorated somewhat, and then the news report came out.  Apparently, what increases blood flow in the penis also increases it in the ear, causing the problem.  Of course, hearing loss can occur over time, anyway, but I found it coincidental that I made the observation prior to getting the basic news. The news report referred to "sudden hearing loss" which is a much different condition. B uses Viagra, and nothing else. I am adding a poll.
 
Well,  I tried to add a poll but don't see it.  Questions:
Have you had sudden hearing loss or gradual loss?
Have you noticed hearing loss or has it been observed by others?
Did you have hearing loss prior to using these medications?
How long have you taken these medications?
Which of these medications are you using?
 
Becky


Age 51

Gleason 3+3

PSA from 3.2 to 4.3 in one yr

Biopsy 11/06

DRE negative

4 of 12 cores positive, one lobe, less than 10%

Inflammation only second lobe

Stage T1C Clinical Dx

PSA prior to surgery: 3.9

Da Vinci Prostatectomy 2/27/07:

PCa in BOTH lobes 5-10% of gland

Gleason 3+3

Negative tissue margins

Bladder, seminal ves, vas deferntia negative

Two inguinal hernia repairs

Catheter removed 1 wk after surgery

Full continence (no pad needed) 1 wk after surgery, then intermittent drips 4 wks out

Full erection, 12th day after surgery

2 mo’s post-op, some ED after penetration

3 month PSA 0.03

6 month PSA non-existent

1 year   PSA  non-existent

1 1/2 yr PSA  non-existent

Erectile function--up and running!

Two year anniversary on 2/27/09-Sex life back to normal!

Three year anniversary coming up-PSA non-existent on 1/5/10!

 

Post Edited (B&B's World) : 5/22/2010 12:29:23 PM (GMT-6)


Casey59
Veteran Member


Date Joined Sep 2009
Total Posts : 3172
   Posted 5/22/2010 1:57 PM (GMT -6)   
B&B's World said...
Have you had sudden hearing loss or gradual loss?
Have you noticed hearing loss or has it been observed by others?
Did you have hearing loss prior to using these medications?
How long have you taken these medications?
Which of these medications are you using?
-No
-No
-No
-a year+
-Cialis/Ceebis
 
Becky
 
There has been a study of hearing loss associated with PDE-5 inhibitors (Viagra, Levitra and Cialis) which concluded that "Current warnings regarding the risk of hearing loss related to PDE-5i use seems to be justified."
 
The study, however, found that "this association [to hearing loss] was limited to sildenafil (Viagra); no significant associations were observed for tadalafil (Cialis) or vardenafil (Levitra)."
 
 
hope this helps...

B&B's World
Regular Member


Date Joined Mar 2007
Total Posts : 120
   Posted 5/22/2010 2:09 PM (GMT -6)   
Casey,
 
Yours is the more comprehensive post. Thank you.
 
Becky

James C.
Veteran Member


Date Joined Aug 2007
Total Posts : 4463
   Posted 5/22/2010 3:49 PM (GMT -6)   
Ya want it short, huh?
NO
NO
yes, moderate for 20 years, tininitis same length
3 years
Viagra, sildenafil citrate (generic)
James C. Age 63
Gonna Make Myself A Better Man www.youtube.com/watch?v=a6cX61oNsRQ&feature=channel
4/07: PSA 7.6, Recheck after 4 weeks Cipro-6.7
7/07 Biopsy: 3 of 16 PCa, 5% invloved, left lobe, GS3+3=6
9/07: Nerve Sparing open RRP, 110gms, Path Report- Stg. pT2c, 110 gms., margins clear
3 Years: PSA's .04 each test since surgery, ED continues: Bimix- .3ml PRN, Trimix- .15ml PRN


Postop
Regular Member


Date Joined Feb 2010
Total Posts : 385
   Posted 5/22/2010 4:55 PM (GMT -6)   

Hearing loss and tinnitus for 5 years.

Cialis, Viagra for 1 year.

Hearing not notably worse in past year.


Jstars
Regular Member


Date Joined Oct 2005
Total Posts : 489
   Posted 5/22/2010 5:55 PM (GMT -6)   
Hearing loss (high frequencies for 50 years - started with measles/mumps or something ) and tinnitus for 20 years.

Using Ceebis/Levitra/Viagra for 1+ years

No noticeable increase in hearing loss in last year.
Age 59, 57 at DX, PSA Aug2008 7 4 ... June2007 4.7 (BPH + LUTS)
11/2008 Biopsy: 1 of 12 cores 5%, Gleason 3+3 - Sona showed size 140+ cc (110 grams post op).
02/03/09 open RRP surgery ,Nerve sparing, 1 day in hospital.
02/18/09 Cath out -- passed 1 cm oblong bladder stone (not kidney!).
Pathology Report: All margins clear - No Invasive spread - no change in Gleason score.
04/09, 07/09, 10/09, 01/15/10 PSA <0.1
03/2009 Levitra@20mg / Viagra@100mg/Cialis@20mg -- (nocturnal stirrings started 02-03/2010).
08/09-09/09,02-03/10 MUSE@1000mcg 80-90% (with some ache )
10/09-11/09 TrimixGel@(500/300/100mcg): 60,70,80%,
02/10-03/10 TrimixGel@1000/300/100mcg - 80-90% - just @ usefulness.
Gel + MUSE 500mcg -- 100% for 30-60 mins and 80-90% for hours after that).

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 8:37 PM (GMT -6)
There are a total of 3,005,939 posts in 329,286 threads.
View Active Threads


Who's Online
This forum has 161811 registered members. Please welcome our newest member, Clifton Winstead.
287 Guest(s), 11 Registered Member(s) are currently online.  Details
Youngguy90, SoMuchFun, HeartsinPain, 81GyGuy, Spring, EruditePaul, hambiscuit, Lynnwood, Ultimo_G, bw1963, F8